# SDR 97FDEA00745

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6518522
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0391 006, WHILE WORKING NR 0375, FOUND CORROSION ON WING PLUS CHORD ON BOTTOM PORTION BS 870, LBL 67 AT INBOARD, AFT FASTENER HOLES AND OUTBOARD AFT FASTENER HOLE.
